| Model Number |
7005 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 48.6cm distal of the strain relief.The balloon was loosely folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description
Reportable based on device analysis completed on 16 may 2020.It was reported that shaft kink occurred.The target lesion was located in a coronary vessel.A 3.5mm x 8mm quantum maverick balloon catheter was used in a procedure.However, it was noticed that the delivery shaft was kinked.The procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.However, returned device analysis revealed shaft detachment.